# SDR DL72E952594

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION VISIT INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE SKIN AT STA 1010, BETWEEN STRINGER 29L AND STRINGER 30.  A 2.5 BY 2.5 CUTOUT IN THE SKIN WAS REQUIRED, STRINGER 30 WAS CUT AFT OF THE FACTORY SPLICE.  BOTH DAMAGE LOCATIONS WILL BE REPAIRED IN ACCORDANCE WITH B727 SRM 53-10-3 FIG 1 FOR THE STR AND B727 SRM 53-30-3 FIG 3A, FOR THE SKIN.
